# SDR AT0000407

- Difficulty date: July 20, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N845AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47238
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FL, FOUND FLOORBEAM AT BS 980 RBL 22 - 50 CORRODED BEYOND LIMITS.  FABRICATED REPAIR ANGLE AND FILLER IAW DC9 SRM 53-05 FIG 204, 51-10-04, 51-10-03, 51-30-05, AND 51-30-02.
